Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017 (2017), Article ID 6457532, 11 pages
https://doi.org/10.1155/2017/6457532
Research Article

Efficient High-Order Iterative Methods for Solving Nonlinear Systems and Their Application on Heat Conduction Problems

1Instituto de Matemática Multidisciplinar, Universitat Politècnica de València, Valencia, Spain
2Universitat de València, Valencia, Spain

Correspondence should be addressed to Alicia Cordero; se.vpu.tam@oredroca

Received 18 July 2016; Accepted 19 December 2016; Published 22 January 2017

Academic Editor: Sergio Gómez

Copyright © 2017 Alicia Cordero et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Awawdeh, “On new iterative method for solving systems of nonlinear equations,” Numerical Algorithms, vol. 54, no. 3, pp. 395–409, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. A. Cordero, J. L. Hueso, E. Martínez, and J. R. Torregrosa, “A modified Newton-Jarratt's composition,” Numerical Algorithms, vol. 55, no. 1, pp. 87–99, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. C. Grosan and A. Abraham, “A new approach for solving nonlinear equations systems,” IEEE Transactions on Systems, Man, and Cybernetics Part A: Systems and Humans, vol. 38, no. 3, pp. 698–714, 2008. View at Publisher · View at Google Scholar
  4. J. L. Hueso, E. Martínez, and C. Teruel, “Convergence, efficiency and dynamics of new fourth and sixth order families of iterative methods for nonlinear systems,” Journal of Computational and Applied Mathematics, vol. 275, pp. 412–420, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. H. Montazeri, F. Soleymani, S. Shateyi, and S. Motsa, “On a new method for computing the numerical solution of systems of nonlinear equations,” Journal of Applied Mathematics, vol. 2012, Article ID 751975, 15 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. R. Sharma and H. Arora, “Efficient Jarratt-like methods for solving systems of nonlinear equations,” Calcolo. A Quarterly on Numerical Analysis and Theory of Computation, vol. 51, no. 1, pp. 193–210, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. F. Soleymani, T. Lotfi, and P. Bakhtiari, “A multi-step class of iterative methods for nonlinear systems,” Optimization Letters, vol. 8, no. 3, pp. 1001–1015, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. X. Y. Xiao and H. W. Yin, “Increasing the order of convergence for iterative methods to solve nonlinear systems,” Calcolo. A Quarterly on Numerical Analysis and Theory of Computation, vol. 53, no. 3, pp. 285–300, 2016. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. X. Wang, T. Zhang, W. Qian, and M. Teng, “Seventh-order derivative-free iterative method for solving nonlinear systems,” Numerical Algorithms, vol. 70, no. 3, pp. 545–558, 2015. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. M. Ostrowski, Solution of Equations and Systems of Equations, Prentice-Hall, Englewood Cliffs, NY, USA, 1964.
  11. M. A. Christou, C. Sophocleous, and C. I. Christov, “Numerical investigation of the nonlinear heat diffusion equation with high nonlinearity on the boundary,” Applied Mathematics and Computation, vol. 201, no. 1-2, pp. 729–738, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. R. Kouhia, “On the solution of non-linear diffusion equation,” Rakenteiden Mekaniikka (Journal of Structural Mechanics), vol. 46, no. 4, pp. 116–130, 2013. View at Google Scholar
  13. A. Cordero and J. R. Torregrosa, “Variants of Newton's method using fifth-order quadrature formulas,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 686–698, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus